# SDR MWEA011324

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 41,779 hours, 41,750 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Flange
- Part number: 9918450505
- Condition: Bent
- Location: Right Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR FORWARD SPAR LOWER VERTICAL FLANGE IS BENT AND CRACKED AT SECOND FROM OUTBOARD HINGE POINT.  --  FABRICATED AND INSTALLED ANGLE REPAIRS, RIB, AND FILLER.
